# SDR SWAA2023012681841

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; COVE SEAL SUPPORT ANGLE CRACKED ABOVE #2 PYLON AFT TIP<[01] REMOVED AND REPLACED RIGHT WING; COVE SEAL SUPPORT ANGLE ABOVE #2 PYLON AFT TIP P/N 115A2982-10 IAW SRM 51-40-02 AND AIPC 57-50-00-25;[02] VERIFIED CORRECTIVE ACTION 1.
